# SDR UALA2011011700242

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 76,605 hours, 12,358 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYM MSG.  ACCOMPLISHED SERVICE TIP MM.  FOUND NR 8 LE SLAT PROX SW S298 RESISTANCE ON THE HIGH SIDE 23 OHMS, S304 PROX SW RESISTANCE WAS 15.6 OHMS.  STARTED REMOVAL AND INSTALLATION OF S298 PROX SW.  COMPLETED INSTALLATION OF S298.  ACCOMPLISHED TEST PER AMM. GROUND CHECKS NORMAL.
